Our recipes
A range of tasty recipes for you to enjoy, from sumptuous starters, mouthwatering mains and delicious desserts, you'll find them all here.
Find out more
Ibuleve Max Strength Pain Relief 10% Gel is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. For the treatment of backache, rheumatic pain, muscular aches, pains or swellings such as strains, sprains and sports injuries.
Ibuprofen
Ibuleve Max Strength Pain Relief 10% Gel is a clear, fragrance-free gel containing ibuprofen, a proven anti-inflammatory painkiller. For the treatment of backache, rheumatic pain, muscular aches, pains or swellings such as strains, sprains and sports injuries.
Active ingredient: Ibuprofen 10.0% w/w Also contains: IMS, Carbomers, Diethylamine and Purified Water Active ingredient: Ibuprofen 10.0% w/w Also contains: IMS, Carbomers, Diethylamine and Purified Water
30 Grams
Do not store above 25°C. Replace cap tightly after use.
Do not store above 25°C. Replace cap tightly after use.